MathSciNet Relay Station
MathSciNet bibliographic data
MR2895475 47H10 (54H25)
Turinici, Mihai Ran-Reurings theorems in ordered metric spaces. J. Indian Math. Soc. (N.S.) 78 (2011), no. 1-4, 207–214.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement